# SDR SIMA20120318011

- Difficulty date: March 18, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 29,972 hours, 27,883 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Part number: 110049
- Part serial: 13055
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE BATTERY CHARGER INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BATTERY CHARGER ASSEMBLY.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
